# SDR AUS20030479

- Difficulty date: March 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna M337B
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C59
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH TRAILING EDGE FLAP CONTROL CABLE CONTAINED BROKEN STRANDS IN AREA APPROXIMATELY 25.4MM (1IN) FROM SWAGE AT BELLCRANK END.
